# SDR HALA0700300

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 20,358 hours, 3,960 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT WEATHER RADAR FAIL.  TROUBLESHOOT SYS PER FIM 34-41-00 ALL SETTINGS NORMAL, SYSTEM OK FOR SERVICE.
